All Issues

Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 6, Number 4, 2016, Pages 981-999                                                                DOI:10.11948/2016064
On a Multivariable Class of Mittag-Leffler Type Functions
Rakesh Kumar Parmar,Minjie Luo,Ravinder Krishna Raina
Keywords:Mittag-Leffler function, generalized Mittag-Leffler function, Euler-Beta transform, fractional integral operator, Hadamard product, Laplace transform, Multidimensional analogue of the Cauchy-Hadamard formula.
      The present paper studies and investigates a class of Mittag-Leffler type multivariable functions. We derive the necessary convergence conditions and establish several properties associated with this class and those related with the corresponding class of fractional integral operators. New extensions of the introduced definitions and special cases of some of the results are also pointed out.
PDF      Download reader